# SDR IPXA1668295

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 1061539
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP,  NR1 CABIN PERSSURE CONTROLLER STICKS IN VERIFY MODE CAUSING NR1 MOTOR TO  FIGHT NR 2 MOTOR DURING TEST. R & R NR1 CABIN PRESSURE CONTROLLER IAW MM 21-31-02-4.  OPS CHECKED GOO D IAW AMM 21-31-00-5.
